# SDR SWIA200922869

- Difficulty date: October 14, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 23,649 hours, 33,071 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY FLOOR LIGHT AT MAIN CABIN DOOR INOP.  (FLT 6240)  REPAIRED BROKEN WIRE.
